# SDR USAA2013040900010

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 47,302 hours, 19,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LENS MISSING AT EMERGENCY PATH LIGHT ROW 22 RIGHT.  MAINTENANCE REPLACED LENS COVER AT EMERGENCY PATH LIGHT ROW 22 RIGHT.
